Bluelight

Thread: Vicodin and itching

Results 1 to 10 of 10
  1. Collapse Details
    Vicodin and itching 
    #1
    Question
    My girlfriend got her wisdom teeth pulled out yesterday and the oral surgeon put her on "Hydroco/APAP 5" (Generic for Vicodin 5)
    She's complaining about her skin being itchy all over the place. It started this morning and she doesn't want to take another pill because she's afraid her itching will drive her crazy. I've seen some people who enjoy painkillers and are always itching their skin... I'm wondering if there's any relation.
    She's also taking Clindamycin as an antibiotic. I guess my follow-up question is if Clindamycin has any relation to Niacin. I'm allergic to Niacin and after taking it my body gets hot, itchy, and a rash....
    thanks!
     

  2. Collapse Details
     
    #2
    Post
    Itching from opiates happens. She can take something like benedryl(sp?} to get rid of it.
     

  3. Collapse Details
     
    #3
    Post
    [quote]Originally posted by itchi23:
    My girlfriend got her wisdom teeth pulled out yesterday and the oral surgeon put her on "Hydroco/APAP 5" (Generic for Vicodin 5)
    She's complaining about her skin being itchy all over the place. It started this morning and she doesn't want to take another pill because she's afraid her itching will drive her crazy. I've seen some people who enjoy painkillers and are always itching their skin... I'm wondering if there's any relation.
    She's also taking Clindamycin as an antibiotic. I guess my follow-up question is if Clindamycin has any relation to Niacin. I'm allergic to Niacin and after taking it my body gets hot, itchy, and a rash....
    thanks!

    Doubt that it is the antibiotic. It is prolly just a reaction to the narcotic (hydrocodone). Have her take an antihistamine with it. Or, if she doesnt need them, (if she was really in pain, she would most likely be taking them, regardless of itching.) you can enjoy them yourself. Oh, and she might want to call the surgeon and tell him this...She might get put on something different, possibly better.
     

  4. Collapse Details
     
    #4
    Post
    The itching is indeed a result of the opiate. Histamines accompany the fun.
    Just have her either take some benadryl, or deal with it. Personally, I love the itch. its like the pre-orgasm/i'm about to sneeze feel the whole time you scratch when high off it.
    Its something I've grown to love, just like the taste of a chewed up pill (no matter what it is, its usually nasty.
     

  5. Collapse Details
     
    #5
    Bluelight Crew
    Join Date
    Nov 1999
    Location
    Central Florida Area (think Orlando area)
    Posts
    10,558
    Post
    You need to help your girlfriend! You must take the pills from her, do not let her take anymore, in fact, to ensure she doesn't, you should take all of her Vicodin ...
    An easier alternative? Get some diphenhydramine (i.e. Benadryl)
     

  6. Collapse Details
     
    #6
    Post
    Yeh, I used to friggan hate that itch. Ahhhhh but me and Ms. Itch have grown to love each other she soothes my skin with her even so tingly sensation.
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Jan 2002
    Location
    illinois
    Posts
    99
    Post
    shit, i never minded the itching that accompanies OPIATE use at all..in fact, your skin feels wonderful after taking opiates...
     

  8. Collapse Details
     
    #8
    Exclamation
    i get a wierd rash on my arms when i smoke meth. It goes away after a while, but it has that ichy feeling. no fun
     

  9. Collapse Details
     
    #9
    Bluelighter
    Join Date
    Dec 2000
    Location
    Midwest us
    Posts
    174
    Wink
    MMMMMM... I love the itchyness. Not to be a sick fuck, (although I am but I love scratching my balls (or having someone else scratch them) while on opiates. It makes my ears tingle and gives me a rush. Anywho......
    [ 26 January 2002: Message edited by: Tijo ]
     

  10. Collapse Details
     
    #10
    Bluelighter
    Join Date
    Jul 2000
    Location
    Englewood, OH
    Posts
    615
    Post
    Yes benadryl will work for the itching, but in my personal experience benadryl always makes me even more drowsy then whatever narcotic I am under the influence of. The antihistimine that I find to be the most effective is chlorpheniramine. It takes care of the itching/nausea quite well with the least amount of drowsyness (at least for me). You can find this at your local drug store, usually in generic form with the chemical name on the front. If you dont see a generic you can always look at the active ingredients on some of the other brands, I cant remember off the top of my head any national brand antihistimines that are comprised of this chemical.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •